Heat kernel asymptotics on the lamplighter group.
Revelle, David
Electronic Communications in Probability [electronic only], Tome 8 (2003), p. 142-154 / Harvested from The Electronic Library of Mathematics
Publié le : 2003-01-01
EUDML-ID : urn:eudml:doc:124585
@article{02145759,
     title = {Heat kernel asymptotics on the lamplighter group.},
     journal = {Electronic Communications in Probability [electronic only]},
     volume = {8},
     year = {2003},
     pages = {142-154},
     zbl = {1061.60112},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02145759}
}
Revelle, David. Heat kernel asymptotics on the lamplighter group.. Electronic Communications in Probability [electronic only], Tome 8 (2003) pp. 142-154. http://gdmltest.u-ga.fr/item/02145759/